# SDR AALA202407303248

- Difficulty date: July 23, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 8,060 hours, 2,212 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: 60061200510
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO A FORWARD CARGO  DUCT OVERHEAT FAULT ECAM MESSAGE. FLIGHT CREW REPORTED THAT THE ECAM INDICATED 194 DEGREES. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED INLET DUCT TEMPERATURE SENSOR 3HC PER AMM 21-43-14. A SATISFACTORY OPERATIONAL TEST OF THE TEMPERATURE CONTROL SYSTEM WAS ACCOMPLISHED PER AMM 21-61-00.
